# SDR DHLA7432009648

- Difficulty date: December 22, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 7 SPOILER ACTUATOR SUPPORT FITTING CRACKED.  REPLACED NR 7 SPOILER ACTUATOR SUPPORT FITTING IAW B727 SRM 51-10-1 PARA 7.  INSTALLED RIVETS, LOCK FASTENERS, BOLTS IAW B727 SRM 51-30-2 PARA 4B, PARA 7D AND PARA 9B.
